# SDR AALA202502266968

- Difficulty date: February 22, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N820AL
- Make and model: Boeing 787-9
- Aircraft serial: 40639
- System (JASC): 5220 · Emergency Exits
- Part: Strap
- Part number: BACS38A301ARN
- Condition: Missing
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MAIN CABIN OFCR E-HATCH HANDEL IS MISSING. MAINTENANCE REPLACED OFCR HATCH STRAP IAW SRM 787-A-51-43-01-01A-010A-A.
